arrow
Volume 34, Issue 3
Explicit Multi-Symplectic Method for a High Order Wave Equation of KdV Type

Junjie Wang & Xiuying Wang

Commun. Math. Res., 34 (2018), pp. 193-204.

Published online: 2019-12

Export citation
  • Abstract

In this paper, we consider multi-symplectic Fourier pseudospectral method for a high order integrable equation of KdV type, which describes many important physical phenomena. The multi-symplectic structure is constructed for the equation, and the conservation laws of the continuous equation are presented. The multi-symplectic discretization of each formulation is exemplified by the multi-symplectic Fourier pseudospectral scheme. The numerical experiments are given, and the results verify the efficiency of the Fourier pseudospectral method.

  • Keywords

the high order wave equation of KdV type, multi-symplectic theory, Hamilton space, Fourier pseudospectral method, local conservation law

  • AMS Subject Headings

65N30, 35A35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

pedxsxxwjj@163.com (Junjie Wang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-193, author = {Junjie and Wang and pedxsxxwjj@163.com and 5958 and School of Mathematics and Statistics, Pu’er University, Pu’er, Yunnan, 665000 and Junjie Wang and Xiuying and Wang and and 5959 and Pu’er Meteorological Office of Yunnan Province, Pu’er, Yunnan, 665000 and Xiuying Wang}, title = {Explicit Multi-Symplectic Method for a High Order Wave Equation of KdV Type}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {3}, pages = {193--204}, abstract = {

In this paper, we consider multi-symplectic Fourier pseudospectral method for a high order integrable equation of KdV type, which describes many important physical phenomena. The multi-symplectic structure is constructed for the equation, and the conservation laws of the continuous equation are presented. The multi-symplectic discretization of each formulation is exemplified by the multi-symplectic Fourier pseudospectral scheme. The numerical experiments are given, and the results verify the efficiency of the Fourier pseudospectral method.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.03.01}, url = {http://global-sci.org/intro/article_detail/cmr/13495.html} }
TY - JOUR T1 - Explicit Multi-Symplectic Method for a High Order Wave Equation of KdV Type AU - Wang , Junjie AU - Wang , Xiuying JO - Communications in Mathematical Research VL - 3 SP - 193 EP - 204 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.03.01 UR - https://global-sci.org/intro/article_detail/cmr/13495.html KW - the high order wave equation of KdV type, multi-symplectic theory, Hamilton space, Fourier pseudospectral method, local conservation law AB -

In this paper, we consider multi-symplectic Fourier pseudospectral method for a high order integrable equation of KdV type, which describes many important physical phenomena. The multi-symplectic structure is constructed for the equation, and the conservation laws of the continuous equation are presented. The multi-symplectic discretization of each formulation is exemplified by the multi-symplectic Fourier pseudospectral scheme. The numerical experiments are given, and the results verify the efficiency of the Fourier pseudospectral method.

Jun-jie Wang & Xiu-ying Wang. (2019). Explicit Multi-Symplectic Method for a High Order Wave Equation of KdV Type. Communications in Mathematical Research . 34 (3). 193-204. doi:10.13447/j.1674-5647.2018.03.01
Copy to clipboard
The citation has been copied to your clipboard